# SDR CA060825002

- Difficulty date: August 23, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 3,482 hours
- Engine: Cont IO520D
- Propeller: Hartzl HCC3YF1
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 07321008
- Condition: Cracked
- Location: Stabilizer
- Part time: 3,522 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HINGE ASSEMBLY FOR STABILIZER OB BEARING WAS FOUND CRACKED FOR BOTH ELEVATORS.  ELEVATORS REMOVED.  SEVERAL CRACKS WERE FOUND ON EACH HINGE ASSEMBLY.  HINGE ASSEMBLIES REPLACED ON STABILIZER. ALL PARTS INSTALLED USING NEW (AN) HARDWARE.  INDEPENDENT CONTROL CHECK CARRIED OUT. (TC NR 20060825002)
